# SDR VNAA2011110300032

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 18,499 hours, 18,970 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1416
- Condition: Failed
- Location: Te Flap
- Part time: 15,452 hours, 15,939 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT 20 DEGREES DURING APPROACH TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
